# SDR IPXA2019091146633

- Difficulty date: August 28, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN SHEAR PLATE IS CRACKED AT RT FR 79 FLOOR LEVEL. REMOVED AND REPLACED CRACKED MAIN CABIN SHEAR PLATE AT RT FR 79 FLOOR LEVEL IAW SRM 51-40-21. (MINOR)
